# SDR DALA2020010200006

- Difficulty date: January 2, 2020
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 78,586 hours, 14,402 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NO.2 PYLON UPPER WEB SKIN CRACK AT NAC STA 230 WIRE CUTOUT. C/A W NO.2 PYLON UPPER WEB SKIN , NAC STA 221.25 - 237.5 POWER FEEDER CABLE CUTOUT REPAIRED AS PER PRI 583724-14 REV 0. PRI 583724-14 REV 0 COMPARED AND COMPLIED WITH ER/A 583724-14AD REV ORIGINAL SECTION I , FOUND NO DEVIATION. FOR THE FUTURE , TO ACCOMPLISH ER/A 583724-14AD SECTION II REV ORIGINAL BY 20 DEC 2021 , REFER TO LOG PAGE : 1418044 ASSOCIATED ER/A 14-583724 ADDED FOR AC 1813 (1427699)
